# SDR MASA200600747

- Difficulty date: March 11, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,061 hours, 5,342 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0351
- Condition: False Indication
- Location: Spoilerons
- Part time: 8,062 hours, 5,341 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED O/B FLIGHT SPOILER AND O/B SPOILERON CAUTION MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED PCU.
